# SDR ASAA9640046

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAS23
- Condition: Discharged
- Location: L2 Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING DEPLOYMENT OF L2 DOOR SLIDE FOR TRAINING, THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (X)
